# SDR ASOA201711225237

- Difficulty date: November 22, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 23,726 hours, 16,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353617002L
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS KEEP TURNING ON AND OFF.  MX DISCONNECTED AND CONNECTED ELECTRICAL CONNECTORS ON BATTERY CHARGERS 1, 2, 3, 4, 5.  REMOVED AND REPLACED RELAY K198.  OPS CHECKED GOOD. ACFT APPROVED FOR RETURN TO SERVICE.
